Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2017, Vol. 26 Issue (6): 060305    DOI: 10.1088/1674-1056/26/6/060305
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Realization of quantum permutation algorithm in high dimensional Hilbert space
Dong-Xu Chen(陈东旭)1, Rui-Feng Liu(刘瑞丰)1, Pei Zhang(张沛)1,2, Yun-Long Wang(王云龙)1, Hong-Rong Li(李宏荣)1, Hong Gao(高宏)1, Fu-Li Li(李福利)1
1 Key Laboratory of Quantum Information and Quantum Optoelectronic Devices, School of Science, Xi'an Jiaotong University, Xi'an 710049, China;
2 Key Laboratory of Quantum Information, University of Science and Technology of China, Hefei 230026, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: